MathSciNet Relay Station
MathSciNet bibliographic data
MR1149978 47G10 (26D10 44A05 47A30)
Siadat, M. V.; Zhou, K. An extension of norm inequalities for integral operators on cones when $0<p<1$. Proc. Amer. Math. Soc. 119 (1993), no. 3, 817–821.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement